# SDR DALA2022092806375

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 74,319 hours, 28,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND LANYARD HANGING FROM DOOR REINSTALLED AND SECURED BUSTLE PER B757 AMM 52-11. (8619788)
